# SDR QXEA2018120700448

- Difficulty date: December 5, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 44 hours, 28 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 17068620405
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH FL270, FA CALLED TO REPORT LOUD SQUEAL IN L2 DOOR. SQUEAL COULD BE HEARD BY PILOTS OVER INTERPHONE. DELTA P AT FL300 7.5. FA REPORTED SQUEAL WENT AWAY AT CRUISE (FL 350). RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERVIEWED F/A, SQUEAL LOUDEST DURING SECOND HALF OF CLIMB. AT CRUISING ALTITUDE, FL 350 AND GREATER SQUEAL HAD STOPPED AND WAS NOT HEARD DURING DECENT. PERFORMED GVI OF L2 DOOR SEAL AND DOOR OPENING. NO DEFECTS NOTED. F/A COULD NOT DETERMINE LOCATION OF SQUEAL. REPLACED SEAL. AIRCRAFT RETURNED TO SERVICE.
